# SDR ASAA2023101245627

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 30,140 hours, 9,425 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK ILLUMINATED IN FLIGHT DID NOT EXTINGUISH AFTER COMPLETING QRH. GROUNDED - YES. ACCOMPLISHED PACK TEMP CONTROL BITE PROCEDURE. # 1CONTROLLER BITE TEST PASSED NO FAULTS . # 2 CONTROLLER BITE TEST PASSED. RAN RIGHT PACK FOR 20 MINS NO FAULTS NOTED PRESS MASTER CAUTION NO FAULTS NOTED. REF FIM 21-62 TASK 801. NO HISTORY IN 90 DAYS SEAMC PHIL NOTIFIED.
